Guest Guest_goose_* Posted February 5, 2009 Share Posted February 5, 2009 I'm actually hoping for the weight loss side effect, but so far what I have experiences is a kind of wierd insomnia -- I fall asleep easily but wake up every hour to hour and a half. It is strange, I'm wide awake but am able to go back to sleep. With previous insomnia once I was up, I was up. But I think this cycling is messing with my REM. I am having major bizarro dreams. Had been on Lexapro and loved it for GAD and depression but gained twenty pounds in 6 months. Pristiq seems to work well for both anxiety and depression. Years ago I had been on Prozac and in three days I was seriously having waves of rage. I surf for everyone's input but I don't think you can predict how your body will react. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.